# SDR CALA2011103100700

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 44,978 hours, 12,200 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROX 75-90 KNTS, REJECTED T/O FOR "LEFT BLEED OFF" LIGHT ILLUM. ON EICAS.  PERFORMED FIM TASK 36-10 TASK 816 AND FOUND NO DEFECTS.  PERFORMED MM 36 -00-23-705-152-001 (PRSOV TEST) AND FOUND NO DEFECTS.  RAN NR 1 ENG AND ALL OPS OK.
